# SDR F3LA00188

- Difficulty date: August 13, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - PRIOR TO DEPARTURE, MAINTENANCE REPORTED HOLE IN AFT CARGO COMPARTMENT FLOOR PANEL NR 2 AND FLOORBEAM AT STATION 747, RBL 19, CRACKED AT TIE DOWN.  MAINTENANCE REMOVED DAMAGED FLOOR PANEL AND DAMAGED SECTION OF FLOORBEAM.  FABRICATED REPLACEMENT FLOOR PANEL AND NEW SECTION OF FLOORBEAM AND INSTALLED PER SRM 53-00-53, FIG 201.  (M)
